Ӧ�ø���ͳ�� 2007, 23(3) 254-264 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
Supporting info
Email Alert
Article by
Article by
Article by
Article by
������,�����, ������, ����Ƽ
��������ѧ��ѧԺ; ���ϴ�ѧͳ��ϵ
ժҪ�� ���Ƿ������ģ��$\ep Y=X\beta,\;\cov(Y)=\tsm_{i=1}^{m}\theta_iV_i$, ����$n\times p$����$X$�ͷǸ�������$V_i\;(i=1,2,\cdots,m)$������֪��, $\beta\in R^p,\;\theta_i\geq 0$��$\theta_i>0\;(i=1,2,\cdots,m)$��Ϊ����\bd �ڱ�����, �����ڶ�����ʧ��, ��$\mu{(X)} \subset\mu{(V)}$ʱ, �����˹��ڿɹ�����$S\beta$�����Թ��������Թ������п������Եij�Ҫ����
�ؼ����� ��������   ���Թ���   ������ʧ   �������ģ��.  
Admissibility of Linear Estimators of Regression Coefficient in a Variance Component Model
Wu Liucang,Li Huiqiong,Wu Xiaokun, Jiang Shaoping
The Faculty of Science, Kunming University of Science and Technology;
Abstract: Consider the variance component model $\ep Y=X\beta,\;\cov(Y)=\tsm_{i=1}^m\theta_iV_i$, where $X$: $n\times p$ and $V_i\geq0\;(i=1,2,\cdots,m)$ are known, $\beta\in R^p$, $\theta_i\geq0$ or $\theta_i>0$ $(i=1,2,\cdots,m)$ are parameters. In this paper, when $\mu(X)\subset\mu(V)$, the sufficient and necessary conditions for a linear estimable estimator of $S\beta$ to be admissible in the class of all linear estimators are given under quadratic loss function.
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  

ͨѶ����: ������

1���, ������.���Ի��ģ�Ͳ����IJ��������׷ֽ����[J]. Ӧ�ø���ͳ��, 2008,24(3): 289-296
2�����a��.����ȫ����Լ���¶�Ԫ����ģ�����Թ��ƵĿ�������[J]. Ӧ�ø���ͳ��, 2009,25(5): 513-518

Copyright by Ӧ�ø���ͳ��